MAUDE Adverse Event Report: HT MEDICAL, LLC DBA XENIX MEDICAL NEOWAVE LS LUMBAR STRAIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

HT MEDICAL, LLC DBA XENIX MEDICAL NEOWAVE LS LUMBAR STRAIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 23-LCT-2211
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available, the loosening of the pedicle screw system that was used allowed the construct to loosen allowing the lumbar implant to migrate.Other contributing factors include not following the xenix system labeling.The surgeon originally used another manufacturer's interbody paddle sizers and shavers that were parallel in design and not provided by xenix.This causes the height of the disc space to be falsely measured at the lowest point in the disc space, instead of using xenix provided sizer and shavers that are anatomic and matching the convexity of the implants, which would allow for proper sizing of the space relative to xenix implant designs.The parallel shavers also cause a trough to be cut in the posterior lip of the vertebral body which, if left intact, assist with a physical barrier of bone to prevent implant migration.The system labeling was not followed: either xenix implant trials or the xenix paddle distractors are to be used to determine implant sizing.
 
Event or Problem Description
It was reported that a surgeon had a case in which the lumbar cage implant had shifted post-operatively.The rep said that the interbody at l2-3 migrated posteriorly.Imaging revealed the posterior migrated implant as well as signs of potential screw loosening at the l2 screw.During the revision surgery, it was discovered that the l2 pedicle screw caps in the pedicle screw tulip used for fixation had loosened allowing the rod to shift.Note - the pedicle screw system is from another manufacturer (unknown) and is not a xenix medical product.During the revision procedure, the lumbar cage implant was shifted back into position and the set screw was replaced and the construct was tightened.

Brand Name
NEOWAVE LS LUMBAR STRAIGHT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
HT MEDICAL, LLC DBA XENIX MEDICAL
111 w jefferson st
suite 100
orlando FL 32801
Manufacturer Contact
teresa cherry
111 w jefferson st
suite 100
orlando, FL 32801
4074854216
MDR Report Key19543337
Report Number3012429289-2024-00001
Device Sequence Number7606387
Product Code MAX
UDI-Device Identifier00818345024298
UDI-Public(01)00818345024298(17)270501(10)JI6540
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number23-LCT-2211
Device Lot NumberJI6540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PEDICLE SCREW FIXATION SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight86 KG